# SDR UPS07148857

- Difficulty date: January 2, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN ENTRY DOOR DIS-ARM HANDLE IS JAMMING WHEN DIS-ARMING SLIDE.  MAIN ENTRY DOOR SLIDE RAIL LOCKS CLEANED, DRIED, AND LUBRICATED.  TESTED SEVERAL TIMES SATISFACTORY.
